# SDR CA190327017

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW RECEIVED PITOT HEAT CAUTION/ADC #1 FAILURE MESSAGES (TC# 20190327017)
